# SDR MWEA95273

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Part number: 59101639N
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT PRESSURE BULKHEAD SKIN AT 6 O'CLOCK POSITION BELOW PLUG DOOR JAMB 1.083 LONG.  REMOVED EXITING REPAIR, VERIFIED LENGTH OF CRACK AND INSTALLED REPAIR IAW 51-30-2 AND 51-30-5.
